MathSciNet Relay Station
MathSciNet bibliographic data
MR2514051 (2010g:26033) 26E10 (46E99)
Kriegl, Andreas; Michor, Peter W.; Rainer, Armin The convenient setting for non-quasianalytic Denjoy-Carleman differentiable mappings. J. Funct. Anal. 256 (2009), no. 11, 3510–3544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement